A 35-year-old member asked:
Disclaimer

what medicines can cause a delayed menstrual period?

1 doctor answer
Dr. Valentin Drezaliu
19 years experience Obstetrics and Gynecology
Depo provera (medroxyprogesterone): This medication is notorious for delaying your periods for months or even years.
Answered on Jan 31, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old member asked:
Dr. Vered Lewy-Weiss
27 years experience Pediatrics
The list is long: Always check for pregnancy. Other causes: chronic illness, acute weight changes, endocrine disorders, stress - just to name a few.
14
14 thanks
A 47-year-old female asked:
Dr. Richard Horak ii
26 years experience Internal Medicine
Delay: It's possible although many women have an easier cycle while on the supplement. One way to find out is to stop taking it for awhile and see if things ... Read More
A 34-year-old member asked:
Dr. Vivek Huilgol
34 years experience Gastroenterology
Yes. : Amongst other causes. Like pregnancy...
A 30-year-old member asked:
Dr. Lonna Larsh
29 years experience Family Medicine
So many causes: There are so many possibilities. The most common is stress. Periods are regulated by an interaction of the brain, the ovaries and the uterus. If yo ... Read More
19
19 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month